Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2009 (2009), Article ID 716364, 18 pages
http://dx.doi.org/10.1155/2009/716364
Research Article

Computational Procedures for a Class of GI/D/k Systems in Discrete Time

Department of Electrical and Computer Engineering, University of Manitoba, Winnipeg, MB, Canada R3T 5V6

Received 30 April 2009; Accepted 31 August 2009

Academic Editor: Nikolaos E. Limnios

Copyright © 2009 Md. Mostafizur Rahman and Attahiru Sule Alfa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Md. Mostafizur Rahman and Attahiru Sule Alfa, “Computational Procedures for a Class of GI/D/k Systems in Discrete Time,” Journal of Probability and Statistics, vol. 2009, Article ID 716364, 18 pages, 2009. doi:10.1155/2009/716364